Dr. Niranjan Guha

Designation

Associate Professor

Department

Mathematics

Date of Joining

01 July 1997

Address

45/1, Banerjee Lane, P.O. Ranaghat, Dist. Nadia, PIN -741201

Phone No.

+91 9434244612

E-mail

iamng23@yahoo.co.in

Academic Qualification

M.Sc. Ph.D.

Area of Specialization

Differential Geometry

Courses Taught

B.Sc. (Honours and General)

Convener of Sub-Committee

(i) IQAC,
(ii) Admission Sub-Committee,
(iii) Stunts’ Union Election

Member of Committees/Sub-committees

CAS

Research Interest

On some types of Riemannian manifold.

Publications

1) Title of the Paper: On Generalised Con-harmonically 2-recurrent Riemannian Manifold
Journal / Publishers /Place: Bull. Calcutta Mathematical Society
Year of Publication: 1991
Volume No.: 83
Page No.: 457-460


2) Title of the Paper: On a type of Sasakian Manifold
Journal / Publishers /Place: ANALELE STINTIFICE UNIVERSITATII “AL.I.CUZA” IASI. Tomul XXXVII, o.I.a. Matematica,1002,f-1, ROMANIA
Year of Publication: 1991
Volume No.: 2.VII
Page No.: 121-124


3) Title of the Paper: On Generalised recurrent Riemannian Manifolds
Journal / Publishers /Place: Proc. Math. Soc. BHU, INDIA
Year of Publication: 1991
Volume No.: 07
Page No.: 07-11


4) Title of the Paper: Con-harmonically recurrent Sasakian Manifold
Journal / Publishers /Place: Indian Journal of Mathematics Allahabad, INDIAS
Year of Publication: 1992
Volume No.: 34
Page No.: 209-215


5) Title of the Paper: On a type of Sasakian Manifold
Journal / Publishers /Place: Mathematica Balkanica, SOFIA BULGARIA
Year of Publication: 1992
Volume No.: New Series Vol-6 Fasc-2
Page No.: 187-191


6) Title of the Paper: On a type of P-Sasakian Manifolds
Journal / Publishers /Place: Istanbul Univ.Fen Fak.Mat., ISTANBUL
Year of Publication: 1992
Volume No.: Dec,51
Page No.: 35-39


7) Title of the Paper: On Pseudo-symmetric Manifold admitting a type of semi-symmetric connection
Journal / Publishers /Place: BULL,MATH. De la Sci.Math.de Roumanie
Year of Publication: 1992
Volume No.: Tome36(84),n.r.3-4,1992
Page No.: 255-258


8) Title of the Paper: On Generalised concircularly 2-recurrent Riemannian Manifold
Journal / Publishers /Place: The Journal of the Indian Academy of Math (Allahabad) INDIA
Year of Publication: 1993
Volume No.: Vol-15 No.2
Page No.: 151-154


9) Title of the Paper: On a K-Contact Manifolds
Journal / Publishers /Place: SERDICA (BULaricae Mathematicae Publications BULGARIA
Year of Publication: 1993
Volume No.: 19
Page No.: 267-272


10) Title of the Paper: On a type of semi-symmetric connection on a Riemannian Manifold
Journal / Publishers /Place: Acta Ciencia Indica INDIA
Year of Publication: 1993
Volume No.: Vol-XIXM NO.2
Page No.: 103-105


11) Title of the Paper: On Generalised Ricci recurrent Manifolds
Journal / Publishers /Place: Tensor N.S. INDIA
Year of Publication: 1995
Volume No.: 56
Page No.: 312-317


12) Title of the Paper: On Generalised Ricci recurrent Sasakian Manifolds
Journal / Publishers /Place: Bull. Cal. Math. Soc.
Year of Publication: 2000
Volume No.: 92(5)
Page No.: 361-364


13) Title of the Paper: Weakly symmetric and Weakly Riccisymmetric manifold admitting quasi Einstein Ricci tensor
Journal / Publishers /Place: Allahabad Mathematical Society (Allahabad)
Year of Publication: 2007
Volume No.: Vol.49 No.2, ISSN-0019-5324
Page No.: 175-187


14) Title of the Paper: On Generalised Recurrent Manifolds
Journal / Publishers /Place: National academy of Mathematics, India University of Gorakhpur-273009
Year of Publication: 1991


15) Title of the Paper: On Generalised Projective 2-recurrent Riemannian Manifold
Journal / Publishers /Place: National academy of Mathematics, India University of Gorakhpur-273009
Year of Publication: 1991
Volume No.: Vol-9 No.1


16) Title of the Paper: On Pseudo-symmetric connection
Journal / Publishers /Place: Socistatea De Stiints Matematice Din ROMANIA, Str. Academier nr. 14,70109, Bucuresti
Year of Publication: 1992
Volume No.: 4


© 2015 Santipur College. All rights reserved.
Designed and developed by Creative Mart Technology